# SDR AALA20070347

- Difficulty date: February 16, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Test
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SKB - LEFT NUMBER ONE DOOR SLIDE UNSUCCESSFULLY DEPLOYED.  REPACKED SLIDE AND REINSTALLED SLIDE TO DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
